# SDR 07FDEA02286

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY CORROSION ON CIRCUMFERENTIAL ANGLE AT FWD OF STA   1521, BETWEEN LONGERON 51L AND 52.  [07-17-07]  REMOVED,FABRICATED AND INSTALLED IAW SRM 51-33-01.
